Nagoya Mathematical Journal

Conformal immersions of compact Riemann surfaces into the $2n$-sphere $(n\geq 2)$

Jun-ichi Hano

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 141 (1996), 79-105.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118774380

Mathematical Reviews number (MathSciNet)
MR1383793

Zentralblatt MATH identifier
0856.53046

Subjects
Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]

Citation

Hano, Jun-ichi. Conformal immersions of compact Riemann surfaces into the $2n$-sphere $(n\geq 2)$. Nagoya Math. J. 141 (1996), 79--105. https://projecteuclid.org/euclid.nmj/1118774380


Export citation

References

  • [1] R.L. Bryant, Submanifolds andspecial structures in theoctonians, J. Diff. Geom., 17(1982), 185-232.
  • [2] R.L. Bryant,Conformal andminimal immersions of compact surfaces into the4-sphere,J. Diff. Geom., 17(1982), 455-473.
  • [3] R.L. Bryant,Lie groups and twistor spaces, Duke Math.J., 52(1985), 223-261.
  • [4] F. E. Burstall andJ. H. Rawnsley, Twistor theory for Riemannian symmetric spaces, Lect. Notes inMath., 1424 (1990) Springer-Verlag, Berlin, Heidelberg, New York, Tokyo.
  • [5] E. Calabi, Minimal immersions of surfaces in Euclidean spheres, J. Diff. Geom.,1 (1967), 111-125.
  • [6] E. Calabi, Quelques applications de analyse complexe aux surfaces d'aire minima, Topics incomplex manifolds, University of Montreal, (1968), 59–81.
  • [7] E.Cartan, Leons surla theorie desspineurs I,II, Hermann, (1938) Paris, (English translation, The theory of spinors, Dover, New York).
  • [8] S.-S. Chern and J.G. Wolfson, Minimal surfaces by moving frames, Amer. J. Math.,
  • [9] C. Chevalley, Theory of Lie groups I, (1946) Princeton. Princeton University Press.
  • [10] H. M. Farkas and I. Kra, Riemann surfaces, Springer, New York (1980).
  • [11] S. Kobayashi and K. Nomizu, Foundations of differential geometry I, II, John Wiley Sons, New York (1969).
  • [12] J.-L. Koszul, and B. Malgrange, Sur certaines structures fibrees complexes, Arch. Math., 9 (1958), 102-109.
  • [13] H. B. Lawson, Jr. and M.-L. Michelson, Spin Geometry, Princeton Univ. Press, Prin- ceton (1989). Washington University (jihanoartsci.wustl.edu)